MathSciNet Relay Station
MathSciNet bibliographic data
MR2152231 30D10 (05A30 30E05 33D15 41A05)
Welter, Michael Interpolation of entire functions on regular sparse sets and $q$-Taylor series. J. Théor. Nombres Bordeaux 17 (2005), no. 1, 397–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement